ArticlesSpecial Article

SELACHIAN "DENTICLES" IN THE CAT

See allHide authors and affiliations

Science  05 Dec 1924:
Vol. 60, Issue 1562, pp. 528-529
DOI: 10.1126/science.60.1562.528

Article Information

vol. 60 no. 1562 528-529

PubMed: 
Print ISSN: 
Online ISSN: 

Author Information

Altmetric

Article usage

Article usage: July 2007 to October 2018

AbstractFullPdf
Jul 2007002
Oct 2007001
Mar 2009001
Jul 2009001
Dec 2010001
Dec 2011001
Feb 2012001
Oct 2012001
Jul 2013101
Sep 2013300
Nov 2013200
Dec 2013900
Feb 2014100
Jul 2014100
Sep 2014300
Oct 2014200
Nov 2014001
Dec 2014400
Mar 2015100
Apr 2015401
Aug 2015100
Nov 2015001
Jan 2016300
Jan 2017002
Apr 2017002
Aug 2018001
Oct 2018001